It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board


Multiple Sclerosis Board Index


Since I had my last Solumedrol 11/2004 I am like a furnace, always hot, face gets red, I break put in hives if the shower is too warm, by the time I finish exercising in the pool, I have broken out in hives, I can just sit and bake all by myself, by the time I leave the grocery store my face is all red, it is a little embarassing. And PMS.... forgetaboutit! :confused: I no longer get periods,[no uterus] but I get PMS and that intensifies MS.
I thought it was peri menopause so I take vitamin E and that seems to help. I also take a natural progesterone and that helps with the overheating too. But still w/the hives, and red face and wicked sweating while I am sleeping, I gave up jammies, just a t-shirt and I still bake.

I did research on this and our thyroid can be affected by Avonex, and of course our hormones are a mess because of MS.

Thank you for posting your messges because once again I thought I was the only one that this happened to once again this board came to my rescue.
Thank You

Steph





All times are GMT -7. The time now is 06:13 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!